# SDR IPXA2017090821472

- Difficulty date: August 24, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ADA766737
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LOWER FWD CARGO BAY FLOOR SUPPORT CRACKED AT STATION 6-73, ADJACENT TO LONGERON 43L.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT FLOOR SUPPORT IAW DWG ADA7667, AND SRM 51-33-01.
